Top answers from doctors based on your search:
Disclaimer

seroquel withdrawal cold turkey

A 23-year-old male asked:
Dr. James Wells
44 years experience Psychiatry
Your doctor is right: Yes. There should be no withdrawal symptoms from discontinuing the seroquel (quetiapine) immediately.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 28-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Talk to MD: Why are you told to stop these meds cold turkey? Please review with doctor for reason. Unusual in my experience to stop meds with doses you're on abru ... Read More
Dr. Eric Weisman
36 years experience Neurology
Seroquel (quetiapine): discontinuation will likely lead to some withdrawal symptoms. Neurontin (gabapentin) not so much unless you have a history of seizures
Dr. Susan Arnoult
25 years experience Family Medicine
Absolutely!: There would definitely be a risk of withdrawal symptoms from stopping both of those medications abruptly. A slow taper is better - I usually take peo ... Read More
A 22-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Seroquel (quetiapine): That depends on how long u have been on the lowest dose & what that dose is. For my patients who are coming off of the seroquel, (quetiapine) when the ... Read More
2
2 thanks
Dr. Reid Blackwelder
37 years experience Family Medicine
Taper and stop okay: Most medications are best discontinued by a taper. How long and how quickly to change the dose depends on your starting point and your issues. Getting ... Read More
A 23-year-old male asked:
Dr. Mara Fiorentino
36 years experience Psychiatry
Seroquel (quetiapine) : Seroquel (quetiapine) is a mood stabilizer of the antipsychotic type. If you were prescribed it for improving your mood or for your insomnia, most lik ... Read More
1
1 thank
A 23-year-old male asked:
Dr. Dariush Saghafi
33 years experience Neurology
Speak to your doctor: You should speak with your doctor about your side effects im sure they'll have you either restart the medication &taper down more slowly or start ano ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Miroslava Fox
15 years experience Clinical Psychology
See below: Any decision concerning your medication, should be discussed with your prescribing provider. Good luck!
1
1 comment
1
1 thank
A 23-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Seroquel (quetiapine) withdrawal: I hope you'll be working with your psychiatrist regarding any medication changes. Abrupt withdrawal from seroquel (quetiapine) can lead to nausea, vo ... Read More
A 21-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Seroquel (quetiapine) Withdrawal: Some are: nausea, vomiting, light-headedness, sweating, heart racing, insomnia, involuntary movements, dizziness when stand up, headaches, and recurre ... Read More
2
2 thanks
A 30-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Seroquel (quetiapine): Main after effects would be insomnia and recurrence of original symptoms.
1
1 thank
A 23-year-old male asked:
Dr. Daryl Tanski
Specializes in Psychiatry
Options: Gradual reduction in dose is the best way to reduce the risk of developing a discontinuation. Abrupt discontinuation of quetiapine can result in i ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month